# SDR SWAA082862

- Difficulty date: May 27, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 14,586 hours, 8,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 8100022608
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT FWD CABIN EEPLS INOP.  FOUND LOOSE CONNECTOR AT LIGHT ASSY.  SECURED CONNECTOR ON LIGHT ASSY PER MM.
